Infinitely many radial and non-radial solutions for a class of hemivariational inequalities

Research output: Contribution to journalArticle

18 Citations (Scopus)


This paper is concerned with the existence of infinitely many radial respective non-radial solutions for a class of hemivariational inequalities, applying the non-smooth version of the fountain theorem. The main tool used in our framework is the principle of symmetric criticality for a locally Lipschitz functional which is invariant under a group action.

Original languageEnglish
Pages (from-to)1173-1190
Number of pages18
JournalRocky Mountain Journal of Mathematics
Issue number4
Publication statusPublished - Jan 1 2005



  • Hemivariational inequalities
  • Locally Lipschitz functions
  • Palais-Smale condition
  • Principle of symmetric criticality
  • Radial and non-radial solutions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this